Author Topic: Supplement issue  (Read 749 times)

Rhadamanthus

  • Newbie
  • *
  • Posts: 4
Supplement issue
« on: December 12, 2017, 09:02:41 AM »
I've really appreciated the suggestions re. potentially valuable supplements offered by many posters on this forum, and I've checked out many of them.

Some of them seem to have made minor contributions to intensifying pre-orgasmic sensations. But, so far, none has increased the quality of my orgasms very noticeably.

However, several different ones (sorry, I know this is unhelpful, but I can't be sure which, since I've often used them in combination--and haven't made good notes. :( ) have yielded unpleasant side-effects.

In many cases, I've experienced dryness of skin, redness, and itchiness. Dryness and redness have been evident on my penis itself, while dryness, itchiness, and redness have been evident at multiple points on my body. (For instance, bizarrely, the skin immediately behind my knees has frequently been dry and itchy as a result of taking various supplements recommended as helpful with EA). (I believe the culprits have included Yohimbe, GABA, and Testosterone Up.)

Has anyone else experienced this?